Alert archive / Indiana / Frost Advisories in 2011

Frost Advisory 3, NWS Indianapolis, IN

October 21, 201139 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at Oct 21, 2011, 3:47 AM EDT for 39 counties in Indiana. It took effect at Oct 22, 2011, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2011, 3:47 AM EDT (07:47 UTC)
In effect from
Oct 22, 2011, 2:00 AM EDT
Expired
Oct 22, 2011, 9:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WWUS73 KIND 210747
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 AM EDT FRI OCT 21 2011

...AREAS OF FROST TONIGHT AND EARLY SATURDAY...

.CLEAR SKIES AND CALM WINDS ARE EXPECTED TONIGHT AND EARLY
SATURDAY AS HIGH PRESSURE EXPANDS ACROSS THE OHIO VALLEY.
TEMPERATURES WILL DROP INTO THE LOWER AND MIDDLE 30S BY EARLY
SATURDAY MORNING. THESE TEMPERATURES WILL ALLOW FOR THE FORMATION
OF FROST...ESPECIALLY IN RURAL AND SHELTERED LOCATIONS.

INZ021-028>031-035>049-051>057-060>065-067>072-211600-
/O.NEW.KIND.FR.Y.0003.111022T0600Z-111022T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
347 AM EDT FRI OCT 21 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. 

* TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND MIDDLE 30S BY
  EARLY SATURDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY
  SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS
  WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO
  FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RYAN
5 follow-up statements
997 
WWUS73 KIND 211712
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EDT FRI OCT 21 2011

...AREAS OF FROST TONIGHT AND EARLY SATURDAY...

.CLEAR SKIES AND CALM WINDS ARE EXPECTED TONIGHT AND EARLY
SATURDAY AS HIGH PRESSURE EXPANDS ACROSS THE OHIO VALLEY.
TEMPERATURES WILL DROP INTO THE LOWER AND MIDDLE 30S BY EARLY
SATURDAY MORNING. THESE TEMPERATURES WILL ALLOW FOR THE FORMATION
OF FROST...ESPECIALLY IN RURAL AND SHELTERED LOCATIONS.

INZ021-028>031-035>049-051>057-060>065-067>072-220115-
/O.CON.KIND.FR.Y.0003.111022T0600Z-111022T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
112 PM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY. 

* TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND 
  MIDDLE 30S BY EARLY SATURDAY MORNING. 

* IMPACTS...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY 
  SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS 
  WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO 
  FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
439 
WWUS73 KIND 211832
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
232 PM EDT FRI OCT 21 2011

...AREAS OF FROST TONIGHT AND EARLY SATURDAY...

.CLEAR SKIES AND CALM WINDS ARE EXPECTED TONIGHT AND EARLY
SATURDAY AS HIGH PRESSURE EXPANDS ACROSS THE OHIO VALLEY.
TEMPERATURES WILL DROP INTO THE LOWER AND MIDDLE 30S BY EARLY
SATURDAY MORNING. THESE TEMPERATURES WILL ALLOW FOR THE FORMATION
OF FROST...ESPECIALLY IN RURAL AND SHELTERED LOCATIONS.

INZ021-028>031-035>049-051>057-060>065-067>072-220245-
/O.CON.KIND.FR.Y.0003.111022T0600Z-111022T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
232 PM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY. 

* TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND 
  MIDDLE 30S BY EARLY SATURDAY MORNING. 

* IMPACTS...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY 
  SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS 
  WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO 
  FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NIELD
190 
WWUS73 KIND 220148
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
948 PM EDT FRI OCT 21 2011

...AREAS OF FROST LATE TONIGHT AND EARLY SATURDAY...

.CLEAR SKIES AND CALM WINDS ARE EXPECTED TONIGHT AND EARLY
SATURDAY AS HIGH PRESSURE EXPANDS ACROSS THE OHIO VALLEY.
TEMPERATURES WILL DROP INTO THE LOWER AND MIDDLE 30S BY EARLY
SATURDAY MORNING. THESE TEMPERATURES WILL ALLOW FOR THE FORMATION
OF FROST...ESPECIALLY IN RURAL AND SHELTERED LOCATIONS.

INZ021-028>031-035>049-051>057-060>065-067>072-221000-
/O.CON.KIND.FR.Y.0003.111022T0600Z-111022T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
948 PM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY. 

* TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND 
  MIDDLE 30S BY EARLY SATURDAY MORNING. 

* IMPACTS...AREAS OF FROST WILL DEVELOP LATE TONIGHT AND EARLY 
  SATURDAY MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS 
  WELL AS VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO 
  FROST DAMAGE COULD SUFFER IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
138 
WWUS73 KIND 220727
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 AM EDT SAT OCT 22 2011

...AREAS OF FROST EARLY THIS MORNING...

.CLEAR SKIES AND CALM WINDS HAVE ENABLED TEMPERATURES TO DROP
INTO THE LOWER AND MIDDLE 30S EARLY THIS MORNING. TEMPERATURES MAY
FALL A FEW MORE DEGREES PRIOR TO DAYBREAK. THESE TEMPERATURES
HAVE ALLOW FOR THE FORMATION OF FROST.

INZ021-028>031-035>049-051>057-060>065-067>072-221300-
/O.CON.KIND.FR.Y.0003.000000T0000Z-111022T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
327 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. 

* TEMPERATURES...LOW TEMPERATURES WILL FALL INTO THE LOWER AND 
  MIDDLE 30S EARLY THIS MORNING. 

* IMPACTS...AREAS OF FROST HAVE DEVELOPED AND WILL PERSIST THROUGH
  DAYBREAK...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS
  VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST
  DAMAGE COULD SUFFER IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RYAN
652 
WWUS73 KIND 221253
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
853 AM EDT SAT OCT 22 2011

INZ021-028>031-035>049-051>057-060>065-067>072-221400-
/O.EXP.KIND.FR.Y.0003.000000T0000Z-111022T1300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
853 AM EDT SAT OCT 22 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

WIDESPREAD AREAS OF FROST HAD OCCURRED OVER MUCH OF CENTRAL
INDIANA THIS MORNING. HOWEVER THIS WILL QUICKLY END AS
TEMPERATURES RISE INTO THE 40S.

$$

JH

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 21, 12:58 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Oct 21, 12:58 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1258 AM EDT FRI OCT 21 2011

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

THE STRONG SURFACE AND UPPER LOW CENTERED OVER THE EASTERN GREAT
LAKES WILL BEGIN TO MOVE EASTWARD LEAVING MUCH OF THE U.S. FROM THE
MIDWEST AND WESTWARD IN A MORE ZONAL FLOW. A WEAK AREA OF HIGH
PRESSURE WILL MOVE ACROSS THE TENNESSEE AND OHIO VALLEYS FRIDAY
NIGHT AND A WEAK COLD FRONT WILL MOVE OUR WAY LATE SUNDAY AND
SUNDAY NIGHT.

IN THE EXTENDED...WEAK HIGH PRESSURE BEHIND THIS FRONT WILL DOMINATE
OUR WEATHER MONDAY AND TUESDAY.  THEN A STRONGER COLD FRONT AND AREA
OF LOW PRESSURE WILL GIVE US A GOOD CHANCE OF SHOWERS AND AN
ISOLATED THUNDERSTORM AROUND MIDWEEK.

&&

.NEAR TERM /OVERNIGHT/...

UPDATE...MUCH OF THE PRECIPITATION HAS COME TO AN END ACROSS THE
FORECAST AREA...SAVE FOR ACROSS THE NORTHEASTERN COUNTIES. HAVE LEFT
IN A LOW CHANCE HERE FOR THE NEXT FEW HOURS BEFORE GOING DRY EARLY
FRIDAY MORNING. REST OF THE FORECAST LOOKS TO BE PRETTY MUCH RIGHT
ON TRACK. PREV DISC FOLLOWS.

AS FAR AS TEMPERATURES...CU RULE REMAINS QUITE
NEGATIVE ACROSS OUR NORTHEAST...SO WILL KEEP MORE CLOUDS THERE
OVERNIGHT AND THIS IN TURN MIGHT HOLD UP TEMPERATURES A LITTLE.
ELSEWHERE WILL GO CLOSE TO MAV MET BLEND ON TEMPERATURES. TIME
HEIGHTS INDICATE SKIES SHOULD BECOME MOSTLY CLEAR ACROSS OUR WEST
OVERNIGHT.

EVEN THOUGH TEMPERATURES WILL DROP INTO THE MID 30S ACROSS OUR WEST
TONIGHT...THERE SHOULD BE ENOUGH WIND TO LIMIT ANY DEVELOPMENT OF
FROST.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...

MUCH MORE PLEASANT WEATHER WILL BE THE RULE FRIDAY AS THE LOW
PRESSURE AREA WILL BE MOVING OUT AND HIGH PRESSURE WILL BE OVER THE
MID MISSISSIPPI VALLEY AND EVENTUALLY THE OHIO AND TENNESSEE VALLEYS
FRIDAY NIGHT.

CU RULE REMAINS QUITE NEGATIVE ACROSS OUR NORTHEAST FRIDAY...SO WILL
GO A LITTLE MORE CLOUDINESS THERE. ON THE OTHER HAND WESTERN AREAS
SHOULD BE MOSTLY SUNNY FRIDAY.   AS FAR AS TEMPERATURES ARE
CONCERNED WILL GO WITH THE COOLER MAV TEMPERATURES ACROSS OUR
NORTHEAST FRIDAY WITH MORE CLOUDS AND A MAV/MET BLEND ELSEWHERE.

FRIDAY NIGHT...SKIES SHOULD BE MOSTLY CLEAR AND WITH LOW
TEMPERATURES IN THE MID 30S.   THERE MAY BE EVEN SOME LOWER 30S
ACROSS OUR SOUTH WHERE WINDS WILL BE LIGHTER.  THERE IS SOME CONCERN
FOR FROST AND FREEZING TEMPERATURES ACROSS OUR SOUTH...BUT IT
APPEARS MARGINAL FOR NOW.  FOR NOW WILL ONLY MENTION PATCHY FROST IN
THE ZONES FOR NOW.

SATURDAY WILL BE A MOSTLY SUNNY AND WARMER DAY WITH A LIGHT TO
MODERATE SOUTHWEST FLOW ACROSS OUR REGION.  TIME HEIGHT INDICATES
SOME MID/HIGH CLOUDS MAY SPREAD IN SATURDAY NIGHT AS THE NEXT SYSTEM
APPROACHES.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...

CONCURRED WITH LOUISVILLE CHANCE POPS BETTER SOUTHERN CWA WEDNESDAY
NIGHT AND THURSDAY WITH MODEL QPF RELATIVELY SMALL THERE.

OTHERWISE NO SIGNIFICANT CHANGES TO ALLBLEND MODEL. WITH GFS AND ECM
PROGRESSIVELY DIVERGING THROUGH THE PERIOD...THE ALLBLEND ENSEMBLE
APPROACH SHOULD WORK WELL.

FRONT COMING THROUGH WEDNESDAY AND THURSDAY LOOKS PRETTY

&&

.AVIATION /DISCUSSION FOR THE 210600Z TAFS/...

VFR CEILINGS AROUND 040 EXPECTED FOR THE REMAINDER OF THE OVERNIGHT
HOURS INTO FRIDAY MORNING. CEILINGS HAVE SCATTERED OUT OVER PARTS OF
THE SOUTHWEST SECTIONS OF THE FORECAST AREA...BUT THIS APPEARS TO BE
TEMPORARY BASED ON SATELLITE LOOPS. MODEL DATA SUGGEST A BETTER
PUSH OF DRIER AIR WILL MOVE INTO THE AREA AFTER SUNRISE...SO
CEILINGS HAVE A BETTER CHANCE OF SCATTERING OUT AT THAT TIME.

NO WIND OR VISIBILITY ISSUES EXPECTED THROUGH 211800Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JH
NEAR TERM...SMF/JH
SHORT TERM...JH
LONG TERM....JK
AVIATION...JAS/CP
Hazardous weather outlook, Oct 20, 5:02 PM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
502 PM EDT THU OCT 20 2011

INZ021-028>031-035>049-051>057-060>065-067>072-211200-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
502 PM EDT THU OCT 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: WINDS GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE FOR THE REST
OF THE EVENING.

HAZARDS: SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS NEAR OR
SLIGHTLY ABOVE 30 MPH.

TIMING: THIS EVENING...AND WILL GRADUALLY DIMINISH.

DISCUSSION: AN INTENSE LOW PRESSURE SYSTEM OVER THE EASTERN GREAT
LAKES WILL MOVE INTO THE NEW ENGLAND STATES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: PATCHY FROST IS POSSIBLE IN SOME AREAS EARLY SATURDAY
MORNING. ALSO AN ISOLATED THUNDERSTORM IS POSSIBLE NEXT TUESDAY
NIGHT OR WEDNESDAY. NONE OF THESE ARE EXPECTED TO BE SEVERE.

DISCUSSION: HIGH PRESSURE WILL RE-ESTABLISH ITSELF OVER THE
AREA...BRINGING COLDER AIR AND THE POSSIBILITY OF FROST ON
SATURDAY MORNING.

IN THE EXTENDED...FRONTAL SYSTEMS WILL AFFECT OUR WEATHER LATE
SUNDAY AND AGAIN AROUND MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT EXPECTED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

Nearby

Frost Advisories in Indiana, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.